Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Getting black, red and silver shiny dots all around body, ringing in ear. Started vomiting. Looking for some solution

I have been seeing,when this all started last year black dots all around, red dots, way bigger purple splatters,silver shiny dots, I have been throwing up the past few weeks, for no reason. I was not sick or pregnant .I have a ringing in my ear that is so loud and it doesnt ever stop only becomes way lower. If you could help me I would appreciate that very very much!
Asked On : Sun, 13 May 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

The symptoms are quite concerning and the first thing that needs to be ruled out would be space-occupying lesion in the head and neck, provoking such symptoms. You need to be seen promptly by a general provider, either family medicine or Internal Medicine, who can conduct a through neurologic physical exam on you, and probably order some imaging of the head and neck such as a CT scan.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 30 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor